# SDR COMA0370039

- Difficulty date: October 19, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 2,767 hours, 2,042 cycles
- Engine: Ge CF34*
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 601R901012
- Condition: Binding
- Location: Cockpit
- Part time: 2,767 hours, 2,042 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5877 AILERON CONTROLS WERE BINDING DURING FLIGHT.  LOOSENED AND THEN RETORQUED CO-PILOTS CONTROL YOKE.  NO DEFECTS NOTED.
